MAUDE Adverse Event Report: MIDMARK CORPORATION RITTER 204 MANUAL EXAMINATION TABLE

MIDMARK CORPORATION RITTER 204 MANUAL EXAMINATION TABLE
Model Number 204-001
Health Effect - Clinical Code Fall (1848)
Date of Event 03/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Midmark received a phone call from a third party organization on april 17, 2020 regarding an incident of a patient that occurred in (b)(6) 2019 that resulted in an injury to the patient's shoulder and neck.Midmark attempted to get the user facility's contact information from the third party in order to get additional information about the event, but contact information was not provided.Additionally, the table was not made available to midmark for further investigation.Based on the information that was provided, it is thought that the patient likely stepped toward the side of the footstep as they were getting off of the table and their foot slipped.The steps are designed to be steady and sturdy when weight is applied to them.Rubber bumpers on the step assembly come in contact with the floor on both front corners of the step ensuring stability when weight is applied.This also keeps the step from moving in or out by compressing the wheel mechanism to ensure the step sits flush to the floor to support the patient's weight as they egress from the table.Based on the information provided regarding the event, it appears there was no malfunction of the table or the footstep.
 
Event or Problem Description
After a patient exam, when stepping down from the 204 examination table onto the footstep, the patient's foot slipped off the side of the step causing the patient to fall to the ground on their shoulder resulting in an injury to the patient's shoulder and neck.

Brand Name
RITTER 204 MANUAL EXAMINATION TABLE
Common Device Name
MANUAL EXAMINATION TABLE
Manufacturer (Section D)
MIDMARK CORPORATION
60 vitsa drive
versailles, oh
MDR Report Key10059462
Report Number1523530-2020-00001
Device Sequence Number3083393
Product Code FRK
UDI-Device Identifier00841709106118
UDI-Public00841709106118
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model Number204-001
Device Catalogue Number204-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2020
Initial Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;